# SDR CALA2025120311709

- Difficulty date: November 5, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: 141A83725
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK- R-1 DOOR FWD CUTOUT SEAL DEPRESSOR CLOSE TO UPPER DOOR HINGE IS CRACKED (REF AAR NR 99965757) REMOVED AND REPLACED SEAL DEPRESSOR AT R1 DOOR FWD CUTOUT BET STRINGER 9R AND 8R AS PER SRM 51-40-02-0G-0 AND DRAWING 141A8370 SHEET 9
